Journal of Symbolic Logic

Review: Abraham Robinson, On the Metamathematics of Algebra

Leon Henkin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 17, Issue 3 (1952), 205-207.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731443

JSTOR
links.jstor.org

Citation

Henkin, Leon. Review: Abraham Robinson, On the Metamathematics of Algebra. J. Symbolic Logic 17 (1952), no. 3, 205--207. https://projecteuclid.org/euclid.jsl/1183731443


Export citation